# SDR USAA2013042900030

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 74,400 hours, 33,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON FLOOR PANEL 231KF BETWEEN FR24 & FR28, Z-500, Y=0.  REPLACED FLOOR PANEL 231KF IAW IRM 9701 REV G.
